BibTeX record journals/tcs/Paredaens82

download as .bib file

@article{DBLP:journals/tcs/Paredaens82,
  author    = {Jan Paredaens},
  title     = {A Universal Formalism to Express Decompositions, Functional Dependencies
               and Other Constraints in a Relational Database},
  journal   = {Theor. Comput. Sci.},
  volume    = {19},
  pages     = {143--160},
  year      = {1982},
  url       = {http://dx.doi.org/10.1016/0304-3975(82)90057-3},
  doi       = {10.1016/0304-3975(82)90057-3},
  timestamp = {Wed, 07 Sep 2011 12:13:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Paredaens82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}